| Catalog Number |
637-202 |
| Medical Device Problem Codes |
False Alarm (1013); Failure to Charge (1085); Failure to Pump (1502)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: these are the issues with the 3 pumps being reported: serial nr#'s (b)(6).Pumps do not hold a charge despite being plugged in overnight continuously say 'occlusion' or 'air in line' despite neither of which really present.When pressing start for infusion, frequently will flash from several different screens randomly and suddenly not work.Need to turn off and back on and reset.Sometimes will just not infuse despite everything being correct.Need to turn off and on several times before it either starts working or need to just not use pump and run by gravity.Pump sn: (b)(6) - mdr#: 9610825-2025-00680, pump sn: (b)(6) - mdr#: 9610825-2025-00681.
Additional Manufacturer Narrative
This complaint has been identified as b braun medical internal complaint number (b)(4).The device was not returned for evaluation.Further investigation of the complaint is not possible without a device for evaluation.If the device does become available, the complaint will be reopened for further evaluation.All information concerning this reported incident has been included in our trend analysis of the product line.